# SDR SWI2025F00600

- Difficulty date: December 26, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT NO.1 CENTER TRACK LOWER SURFACE WORN 3", 13" & 14.5" ABOVE ECCENTRIC PIN AND UPPER SURFACE WORN 1" & 12" ABOVE UPPER STOP TAB   (C-CHECK RO 04/30/2025)REWORK PERFORMED ON R/H WING L/E SLAT #1 SLAT TRACK 1-2 IS STRUCTUALLY & FUNCTIONALLY ACCEPTABLE I.A.W MHIRJ REO 670-547-42-2019 REV. -- DATED: 2025-03-13. SEE ATTACHED CONTINUATION SHEETS FOR CORRECTIVE ACTIONS, ALL STEPS OF REO HAVE BEEN C/WOPS CHECK GOOD NO DEFECTS NOTED PER CRJ 700 AMM 27-50-00-710-801-A01
